# SDR SIMA200132401

- Difficulty date: November 20, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 29.  REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, FILLER, AND SHIMS.  REPAIR DONE IAW EMB GST-3354/01, EMB 145 (SRM145/1142 CHAPTER 53 REV 15) 53-21-10 AND STANDARD SRM PRACTICES.  (M)
